| Model Number |
N/A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).G2 country: denmark.
Event or Problem Description
It was reported that during surgery when the packaging was opened, there were small white particles attached to the hose in the box.The box was discarded, and another device was utilized to complete the procedure.There was no patient impact or delay noted.Due diligence is complete and there is no additional information available.There was no adverse event associated with the malfunction.
Event or Problem Description
There is no additional information available regarding the event.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).No product was returned.Pictures were provided that show the device was opened with white particulate on the tubing.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed as the sterile packaging was opened.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.